# SDR AALA202303073594

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A320*
- Aircraft serial: 6482
- Aircraft time: 26,201 hours, 8,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED  A DIRTY MUSTY ODOR DURING CLIMB AND DESCENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
